# SDR DALA2024102410389

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10975
- Aircraft time: 8,863 hours, 2,119 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5007 - DIV - TO SEA DUE TO HYD Y RSVR LO LVL ECAM FOLLOWED BY HYD Y SYS LO PR ECAM MESSAGE. CORRECTIVE ACTION: FOUND DISCONNECTED YELLOW RESERVOIR LOW LEVEL SWITCH, AND AT FAULT. REPLACED LOW LEVEL SWITCH. OPS CHECK GOOD. (LP 6539272)
